Frobenius maps on injective hulls and their applications to tight closure

Katzman, M. (2010) Frobenius maps on injective hulls and their applications to tight closure. Journal of the London Mathematical Society , 81 (3). pp. 589-607. ISSN 0024-6107

Abstract

Metadata

Authors/Creators:
  • Katzman, M.
Copyright, Publisher and Additional Information: © 2010 London Mathematical Society. This is an author produced version of a paper subsequently published in Journal of the London Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published (online): 13 April 2010
  • Published: June 2010
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 19 Nov 2009 16:53
Last Modified: 06 Oct 2017 00:29
Published Version: https://doi.org/10.1112/jlms/jdq003
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1112/jlms/jdq003
Related URLs:

Share / Export

Statistics